# SDR KBM2004F00010

- Difficulty date: December 19, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 56337078012
- Part serial: 1031
- Condition: Inoperative
- Location: Nlg Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TACH SWITCH (INOPERATIVE).  REMOVED AND REPLACED WITH SERVICEABLE UNIT. (K)
